MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HD COUPLER, C-MOUNT, 20MM; ENDOSCOPE CAMERA ADAPTOR

MEDOS INTERNATIONAL SàRL HD COUPLER, C-MOUNT, 20MM; ENDOSCOPE CAMERA ADAPTOR
Model Number 242316
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device was received and inspected visually.Upon visual inspection, it was noticed that the in the loop of the device is blurry/not clear.Its possibly due to moisture or foreign substance in it.The received device would not be serviced as the product code (242316) is in process to be obsolete.A manufacturing record evaluation was performed for part no: 242316, serial.No: (b)(4), and no non-conformances were identified.The device can not be tested for functionality but will be confirmed based on the visual inspection.No structural anomalies were observed.Based on given the information provided we cannot discern a definitive root cause for the reported failure.At this point, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep via email that during a shoulder scope procedure the coupler, c-mount, 20 mm is cloudy.The procedure was completed with another coupler with no patient harm but there was a minute surgical delay to the case to change out the coupler.The device will be returning for evaluation.

Brand Name
HD COUPLER, C-MOUNT, 20MM
Common Device Name
ENDOSCOPE CAMERA ADAPTOR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9832572
Report Number1221934-2020-00856
Device Sequence Number19565504
Product Code FEM
UDI-Device Identifier10886705026272
UDI-Public10886705026272
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242316
Device Catalogue Number242316
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2020
Initial Report FDA Received Date03/14/2020
Patient Sequence Number1